MathSciNet Relay Station
MathSciNet bibliographic data
MR1076614 28A75 (28A12)
Hu, Tian You; Lau, Ka-Sing Fractal dimensions and singularities of the Weierstrass type functions. Trans. Amer. Math. Soc. 335 (1993), no. 2, 649–665.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement